# SDR IPXA10163348

- Difficulty date: October 19, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 5,835 hours, 3,551 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, FLOOR PANEL 252LG IS CRACKED AT LOWER SURFACE AS MARKED     REPAIRED DAMAGE IAW SRM 53-10-20, PARA 8B AND FIG 203 AND E0 A300-5320-38221-B AND SRM 53-10-20 PARA 8A, FIG 201, AND EO A300-5320-38334-A.
